# SDR DALA2016091906719

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN BS 1133 BETWEEN LONGERONS 2 AND 3R.  REPAIRED IAW ETI-17-16-115 REV. 2 AND ER/A 549302-14AD REV. ORIGINAL.
